# SDR DXTA2024080500077

- Difficulty date: August 2, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N948QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0381
- Aircraft time: 473 hours, 357 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 74113235
- Part serial: NSN
- Condition: Backed Out
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DOOR LIFT MOTOR ARM IS DISCONNECTED FROM LOWER LINKAGE. FOUND THREADED PIN AND 1 NYLON WASHER LYING ON THE GROUND. VISUALLY CHECKED DOOR FOR DAMAGE AND NONE NOTED. RE-CONNECTED THE MED LIFT LINK WITH NEW HARDWARE AS NEEDED. PERFORMED MULTIPLE CYCLES OF THE MED AND IT OPS CHECKS GOOD. THE DOOR OPERATES SMOOTHLY AND WITHOUT ISSUE. RETURNED AC TO ITS ORIGINAL CONFIGURATION. WORK PERFORMED IRW CE-680A AMM 52-15-15. 03AUG2024.
